By the same authors

From the same journal

Integrable double deformation of the principal chiral model

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalNuclear Physics B
DatePublished - Feb 2015
Volume891
Pages (from-to)312-321
Original languageEnglish

Abstract

We define a two-parameter family of integrable deformations of the principal chiral model on an arbitrary compact group. The Yang–Baxter σ-model and the principal chiral model with a Wess–Zumino term both correspond to limits in which one of the two parameters vanishes

Bibliographical note

© 2014 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations